Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Symmetric semicontinuity implies continuity

Author: Jaromir Uher
Journal: Trans. Amer. Math. Soc. 293 (1986), 421-429
MSC: Primary 26A15; Secondary 26A24
MathSciNet review: 814930
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result of this paper shows that, for any function, symmetric semicontinuity on a measurable set $ E$ implies continuity a.e. in $ E$ and, similarly, that symmetric semicontinuity on a set residual in $ R$ implies continuity on a set residual in $ R$. These propositions are used to prove more precise versions of the fundamental connections between symmetric and ordinary differentiability.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A15, 26A24

Retrieve articles in all journals with MSC: 26A15, 26A24

Additional Information

PII: S 0002-9947(1986)0814930-7
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia